# SDR MALA050190

- Difficulty date: February 14, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 12,432 hours, 11,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9811820
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 9811820.  FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 61-2274-1.  UNIT PASSES CMM TESTS, RTS 2/16/05.
